| Model Number |
105-7100-060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vascular Dissection (3160); Unspecified Nervous System Problem (4426)
| Date of Event |
06/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that an onyx patient experienced iatrogenic dissection of the right middle meningeal artery (mma) during the procedure which limited flow.The dissection recovered/resolved the same day without further treatment.The site assessed the dissection as not related to the device and caused by the procedure.The patient experienced a generalized decline in their mrs score following the procedure.Their mrs score was assessed as 3 at 24 hours post procedure, and at their 14 day follow-up they had increased unsteadiness which required additional assistance.The event was not associated with a seizure or the result of a device deficiency, and no further treatment or hospitalization was given.The event was noted as recovering/resolving.The site assessed the mrs decline as not related to the device and possibly related to the procedure.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Additional information received reported that the patient's baseline mrs score was 2.Post op the patient had mental stats decline, but there was no specific issue.The patient was noted to be slowly improving.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported worsening of gait instability.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the event was recovered/resolved on (b)(6) 2022.